# SDR ASOA04404

- Difficulty date: June 2, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4157 - DUIRNG A GROUND INSPECTION IN HOU, THE EMERGENCY FLOOR LIGHTS FROM ROW 8 TO THE LAVATORY WERE FOUND INOPERATIVE.  MAINTENANCE RESECURED A LOOSE CONNECTOR ON THE EMERGENCY FLOOR LIGHTS NEAR THE LAVATORY.  OPS CHECKES GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
